| Model Number |
1001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was implanted on (b)(6) 2025.Patient reported swelling and bruising at ipg implant site.Patient followed up with surgeon and patient was explanted due to infection.Microtransponder was not present for the explant and was not notified until after the explant was completed.